# SDR CA000118016

- Difficulty date: January 4, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8311
- Engine: Pwa PW123
- Propeller: Hamstd 14SF15
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: 858601
- Condition: Failed
- Location: Mlg
- Part time: 12,881 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF, THE CREW NOTICED 'LANDING GEAR INOP' AND 'L GEAR DOOR' ANNUNCIATOR LIGHTS WERE ON. THE GEAR DOOR WAS VISUALLY CONFIRMED AS BEING OPEN AND THE CREW RETURNED FOR LANDING.  MAINTENANCE DETERMINED THE PROBLEM TO LIE WITH THE PROXIMITY SENSOR ELECTRONIC UNIT AND REPLACED IT.  THE SUBJECT UNIT HAD BEEN REPAIRED 1,420 HOURS PREVIOUSLY.
